# SDR CA010425004

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,740 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 230321380
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen, Learsiegler, 23032018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER-GENERATOR WAS INSPECTED BECAUSE OF PREVIOUS HISTORY OF PROBLEMS IN THIS AR4A. UPON INSPECTION FOUND 3 BRUSH LEADS BROKEN OFF BRUSHES AND 3 SPRINGS BROKEN. THE STARTER GENERATOR HAS BEEN REMOVED FOR OVERHAUL. STARTER-GENERATOR LAST OVERHAULED AT CANADIAN AERO ACCESS, CALGARY AND INSTALLED ON AIRCRAFT AT 12445.8 BRUSHES HAD BEEN REPLACED AT 12653.3STARTER-GENERATOR REMOVED AT 12769.8
